Friday, 30 March 2012

I need a little happy today


I'm going to be honest.
I'm feeling a little blue and not myself today.
I have come off my anti depressants (a week or so ago) and am experiencing some side effects. I hope they are withdrawal symptoms? My doctors are hopeless and can't seem to help. Anyone else been on them and experienced this? I did come off them really slowly. I would love to know how long this feeling will last. If you can help me i would be really grateful if you would leave me a comment or email me. Thanks.

In the mean time i am taking this little girls advice:





Sometimes we forget.

 



















Making me smile - Taken from my pinterest boards


Todays lovely things:

1) My wonderful husband.
2) Pilates - our friday group is completely different to Mondays - they are so funny!! Laughter helps the soul.
3) Cheering myself up with some springy plants for the garden.

xx

12 comments:

Amanda said...

I would say coming off them needs more help from the doctors. My brother came off them slowly, taking them every other day, then leaving a bigger gap until he finished them. Is it too soon? I hope someone can help with their experience. Take care x

Andi's English Attic said...

Oh good old Hannah, that's lovely.

Good luck with coming off the ADs. At least you've done it sensibly and slowly. I'll be interested to hear how you get on because I'm too scared to come off mine. xx

Rayanne said...

Oh lovely, I've never taken any anti-depressants until now. I just started taking Cymbalta for my fibromyalgia. I do know that getting off these kinds of medications can be very difficult, like having a bad flu. This should go away in a few weeks, so I've been told. I will be praying for you! So sorry you feel blue...just know you have a friend in Texas that loves you sweetie!!

Monica said...

Sorry I have no idea... but I'm sending warm thoughts and a big hug!
xo

SarahB said...

It is possible you have come off them too quickly - I understand the safest way is to take your capsule apart and remove a few of the "beads" inside, you then gradually increase how many you remove thus decreasing the amount of drug.

If your AD's are not capsules you should ask your GP if it comes in liquid form. It can take a month or more but greatly reduces your risk of side effects - some AD's are notorious for withdrawals, I get symptoms if I miss one dose of mine (venlafaxine).

Hope you're feeling better soon....

S x

Kandi said...

I'm sorry I can't be much practical help, but having been really down lately too I do feel for you. Mine seems to have passed (for now) I hope yours does too. Take one day at a time lovely lady.
Hugs Kandi x

Carol said...

Sorry to read this Lissylou. I think that maybe you need something to divert your thoughts from how you are feeling about yourself. This is not easy. Maybe you should take up a new venture, hobby or spoil yourself if you can afford it. Aromatherapy helps me, massage can be very helpful. I guess it all boils down to why you fell into a depression in the first place. I hope that spring will drag you out and into a lighter brighter place.
Sending you a big hug.
Carol xxx

LissyLou said...

Hi ladies, thanks for your comments. The things I am experiencing is anger and weird brain zaps. I've had a good look online and a lot of people seem to experience the same thing, even if they have come off really slowly like me. The docs never tell you about these withdrawal symptoms!! If I had known I think I would have prepared myself and started to put into place some of the cbt things I learnt. Thank you for your comments and advice. Carol I haven't actually ever suffered from depression, I was on them for OCD and health anxiety. Sarah, I have read about the liquid form and it seems to have helped a lot of people except I've been off too long now to go back on. Andi, I'll let you know what I do and how long it lasts. I am trying to except these are withdrawal symptoms which has already helped and calmed me down. I have started taking b vitamins and omega oils which have natural seratonin in them and I am already good at taking exercise/time out for myself etc plus I am very good at looking for the positive (all down to cbt) so I'm just hoping my brain and hormones get back to normal soon. Xx

Jazz said...

Sorry to hear that you have not been feeling yourself. My auntie has recently come off anti-depressants and she is up and down all the time, one day she's on a high, the next she will shut herself indoors and snap at anyone who gets in contact! But I think when she's having one of those down days, she just sits down with a book and chills out. She has also said that going out on her bike calms her down. I think maybe this is normal because she visits her doctor every 2 weeks and they haven't told her to go back on them :)
I'll keep my fingers crossed for you!

Rayanne said...

Popping in to see if you are feeling better!
Sounds like from your comment you know what to do and are taking good care of yourself!
Hugs,
Rayanne

Jo said...

I'm sorry to hear you're having a rough time, I'm afraid I don't know what to say other than to bake nutella cupcakes. They certainly made a lot of people smile when I made them last week!

Like Jazz says, going out on your bike or going for a walk could help. I always find it's a good brain clearer and relax-er.

Callies Cottage said...

I was going to suggest omega as well and there are some brilliant natural solutions that may just take the edge of for you though I understand that they are not like the chemical AD's that you have been taking...
But I really wish you well and hope that your body slowly 'resets' itself,try to be gentle and just 'go with it' on the 'low'days...
Wishing you and yours a LOVELY Easter!
Callie x